# SDR SWAA013118

- Difficulty date: November 13, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- Aircraft time: 53,016 hours, 52,623 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 6546529
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND SHEAR TIE CRACKED AT BS 360, BETWEEN STR 14L & 15L.                               REPAIRED SHEAR TIE PER SRM.
